# SDR ASAA2022080539381

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,617 hours, 15,573 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2402
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 79,060 hours, 34,591 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED FLIGHT DECK ZONE TRIM AIR MODULATING VALVE IAW B737-800 AMM 21-61-21.
